MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER

BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER
Model Number 3300
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this programmer had an issue with the universal serial bus (usb) ports.Additionally, the usbs were literally frying, and the field representative got a small burn when removing a usb drive.Boston scientific technical services (ts) advised that the programmer should be returned for replacement.As of this time, this programmer remains in service.No patient involvement noted.
 
Event or Problem Description
It was reported that this programmer had an issue with the universal serial bus (usb) ports.Additionally, the usbs were literally frying, and the field representative got a small burn when removing a usb drive.Boston scientific technical services (ts) advised that the programmer should be returned for replacement.This programmer was enroute for return.No patient involvement noted.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.This programmer was thoroughly inspected and analyzed upon receipt.Detailed analysis determined the error codes seen in the field were the result of a software issue.Similar product behavior has been seen previously and analysis of those occurrences determined this software issue may result when the model 3300 programmer is attempting to perform an action against a specific feature in the programmer's control center (e.G., multiple application utility or mau) that is no longer available as it was already terminated.This can happen when the programmer is shut down or when "quick starting" another pulse generator (pg) application.This unanticipated event sequence results in the display of an error code, as was seen in this particular case, and the need to restart the programmer to clear the error.

Brand Name
LATITUDE PROGRAMMING SYSTEM
Common Device Name
EXTERNAL PROGRAMMER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
PLEXUS CORPORATION
2400 millbrook dr
buffalo grove IL 60089
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17335214
Report Number2124215-2023-37597
Device Sequence Number15072334
Product Code OSR
UDI-Device Identifier00802526608513
UDI-Public00802526608513
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3300
Device Catalogue Number3300
Device Lot Number008525
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown